# SDR SIMA20190831001

- Difficulty date: August 31, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N226NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000540
- Aircraft time: 8,992 hours, 6,135 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GATE AGENT HAD IUSSUES / DIFFICULTY OPENING MAIN CABIN DOOR. C/A-CLEANED MAIN PAX DOOR ROLLERS AND GUIDES IAW STD MTX PRACTICES. NO FURTHER DEFECTS NOTED AT THIS TIME.
